# SDR BSYA2009038

- Difficulty date: June 25, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N40919
- Make and model: Piper PA-31-350
- Aircraft serial: 8152862
- Aircraft time: 12,411 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: 67113
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING HOU, THE LEFT ENGINE STARTED SURGING 50 RPM ON CLIMBOUT.  RETURNED TO HOU.  FOUND LEFT ENGINE NR 1 CYLINDER INTAKE ROCKER ARM BROKEN.  REPLACED CYLINDER, ROCKER ARM AND LIFTER.
